Alert archive / Connecticut / Freeze Warnings in 2012
Freeze Warning 3, NWS New York, NY
NWS New York, NY issued this freeze warning at Apr 28, 2012, 3:15 PM EDT for 4 counties in Connecticut; Orange County, Putnam County, New York. It took effect at Apr 29, 2012, 2:00 AM EDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 28, 2012, 3:15 PM EDT (19:15 UTC)
- In effect from
- Apr 29, 2012, 2:00 AM EDT
- Expired
- Apr 29, 2012, 8:00 AM EDT
- In force
- 6 hr
- Issued by
- NWS New York, NY
Counties Greater Bridgeport Planning Region, CT, Lower Connecticut River Valley Planning Region, CT, Naugatuck Valley Planning Region, CT, Southeastern Connecticut Planning Region, CT, Orange County, NY, Putnam County, NY
The radar
The Brookhaven radar (KOKX), 67 km from the middle of the area, began a volume at 19:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 7.3 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1245 m above ground
- 0-6 km bulk shear
- 96 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
769 WWUS71 KOKX 281915 NPWOKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 315 PM EDT SAT APR 28 2012 CTZ005>008-NYZ067-068-290400- /O.UPG.KOKX.FZ.A.0005.120429T0600Z-120429T1200Z/ /O.NEW.KOKX.FZ.W.0003.120429T0600Z-120429T1200Z/ NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-ORANGE-PUTNAM- 315 PM EDT SAT APR 28 2012 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * LOCATIONS...INTERIOR SOUTHERN CONNECTICUT AND PORTIONS OF THE LOWER HUDSON VALLEY. * HAZARDS...FREEZING TEMPERATURES. * TEMPERATURES...AROUND 30. * TIMING...2 AM AND 8 AM SUNDAY. * IMPACTS...ANY OUTDOOR...SENSITIVE VEGETATION MAY SUFFER DAMAGE IF NOT PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS BELOW FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ NJZ002-NYZ069-070-290400- /O.UPG.KOKX.FZ.A.0005.120429T0600Z-120429T1200Z/ /O.NEW.KOKX.FR.Y.0002.120429T0600Z-120429T1200Z/ WESTERN PASSAIC-ROCKLAND-NORTHERN WESTCHESTER- 315 PM EDT SAT APR 28 2012 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * LOCATIONS...PORTIONS OF THE LOWER HUDSON VALLEY AND NORTHEAST NEW JERSEY. * HAZARDS...AREAS OF FROST. * TEMPERATURES...IN THE LOWER TO MID 30S. * TIMING...2 AM AND 8 AM SUNDAY. * IMPACTS...ANY OUTDOOR...SENSITIVE VEGETATION MAY SUFFER DAMAGE IF NOT PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS SHOULD BE PROTECTED. && $$ PW
3 follow-up statements
472 WWUS71 KOKX 290159 NPWOKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 959 PM EDT SAT APR 28 2012 CTZ005>008-NYZ067-068-291000- /O.CON.KOKX.FZ.W.0003.120429T0600Z-120429T1200Z/ NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-ORANGE-PUTNAM- 959 PM EDT SAT APR 28 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY... * LOCATIONS...INTERIOR SOUTHERN CONNECTICUT AND PORTIONS OF THE LOWER HUDSON VALLEY. * HAZARDS...FREEZING TEMPERATURES. * TEMPERATURES...AROUND 30. * TIMING...2 AM AND 8 AM SUNDAY. * IMPACTS...ANY OUTDOOR...SENSITIVE VEGETATION MAY SUFFER DAMAGE IF NOT PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS BELOW FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ NJZ002-NYZ069-070-291000- /O.CON.KOKX.FR.Y.0002.120429T0600Z-120429T1200Z/ WESTERN PASSAIC-ROCKLAND-NORTHERN WESTCHESTER- 959 PM EDT SAT APR 28 2012 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY... * LOCATIONS...PORTIONS OF THE LOWER HUDSON VALLEY AND NORTHEAST NEW JERSEY. * HAZARDS...AREAS OF FROST. * TEMPERATURES...IN THE LOWER TO MID 30S. * TIMING...2 AM AND 8 AM SUNDAY. * IMPACTS...ANY OUTDOOR...SENSITIVE VEGETATION MAY SUFFER DAMAGE IF NOT PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS SHOULD BE PROTECTED. && $$
708 WWUS71 KOKX 290747 NPWOKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 347 AM EDT SUN APR 29 2012 CTZ005>008-NYZ067-068-291600- /O.NEW.KOKX.FZ.A.0006.120430T0500Z-120430T1200Z/ /O.CON.KOKX.FZ.W.0003.000000T0000Z-120429T1200Z/ NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-ORANGE-PUTNAM- 347 AM EDT SUN APR 29 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH MONDAY MORNING... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A FREEZE WATCH... WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH MONDAY MORNING. * LOCATIONS...INTERIOR SOUTHERN CONNECTICUT AND PORTIONS OF THE LOWER HUDSON VALLEY. * HAZARDS...FREEZING TEMPERATURES THIS MORNING. A HARD FREEZE IS POSSIBLE TONIGHT. * TEMPERATURES...UPPER 20S TO AROUND 30 EARLY THIS MORNING. MID TO UPPER 20S TONIGHT. * TIMING...THROUGH 8 AM THIS MORNING AND 1 AM TO 8 AM MONDAY. * IMPACTS...ANY OUTDOOR...SENSITIVE VEGETATION MAY SUFFER DAMAGE IF NOT PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS BELOW FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FREEZE WATCH MEANS BELOW FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ NJZ002-NYZ069-070-291600- /O.NEW.KOKX.FZ.A.0006.120430T0500Z-120430T1200Z/ /O.CON.KOKX.FR.Y.0002.000000T0000Z-120429T1200Z/ WESTERN PASSAIC-ROCKLAND-NORTHERN WESTCHESTER- 347 AM EDT SUN APR 29 2012 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH MONDAY MORNING... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A FREEZE WATCH... WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH MONDAY MORNING. * LOCATIONS...PORTIONS OF THE LOWER HUDSON VALLEY AND NORTHEAST NEW JERSEY. * HAZARDS...AREAS OF FROST EARLY THIS MORNING. FREEZING TEMPERATURES TONIGHT. * TEMPERATURES...IN THE LOWER TO MID 30S EARLY THIS MORNING. AROUND 32 TONIGHT. * TIMING...THROUGH 8 AM THIS MORNING AND 1 AM AND 8 AM MONDAY. * IMPACTS...ANY OUTDOOR...SENSITIVE VEGETATION MAY SUFFER DAMAGE IF NOT PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS SHOULD BE PROTECTED. A FREEZE WATCH MEANS BELOW FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ CTZ009>012-NJZ004-103-105-107-NYZ079-081-291600- /O.NEW.KOKX.FZ.A.0006.120430T0500Z-120430T1200Z/ SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX- SOUTHERN NEW LONDON-EASTERN PASSAIC-WESTERN BERGEN-WESTERN ESSEX- WESTERN UNION-NORTHEASTERN SUFFOLK-SOUTHEASTERN SUFFOLK- 347 AM EDT SUN APR 29 2012 ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH MONDAY MORNING... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A FREEZE WATCH... WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH MONDAY MORNING. * LOCATIONS...COASTAL CONNECTICUT...EASTERN LONG ISLAND AND PORTIONS OF NORTHEAST NEW JERSEY. * HAZARDS...FREEZING TEMPERATURES. * TEMPERATURES...UPPER 20S TO LOWER 30S. MID 20S IN THE PINE BARRENS OF LONG ISLAND. * TIMING...1 AM TO 8 AM MONDAY. * IMPACTS...ANY OUTDOOR...SENSITIVE VEGETATION MAY SUFFER DAMAGE IF NOT PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS BELOW FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
147 WWUS71 KOKX 291202 NPWOKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 802 AM EDT SUN APR 29 2012 CTZ005>008-NYZ067-068-292000- /O.EXP.KOKX.FZ.W.0003.000000T0000Z-120429T1200Z/ /O.CON.KOKX.FZ.A.0006.120430T0500Z-120430T1200Z/ NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-ORANGE-PUTNAM- 802 AM EDT SUN APR 29 2012 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH MONDAY MORNING... ...FREEZE WARNING HAS EXPIRED... * LOCATIONS...INTERIOR SOUTHERN CONNECTICUT AND PORTIONS OF THE LOWER HUDSON VALLEY. * HAZARDS...A HARD FREEZE IS POSSIBLE TONIGHT. * TEMPERATURES...IN THE MID 40S. * TIMING...1 AM TO 8 AM MONDAY. * IMPACTS...ANY OUTDOOR...SENSITIVE VEGETATION MAY SUFFER DAMAGE IF NOT PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS BELOW FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ NJZ002-NYZ069-070-292000- /O.EXP.KOKX.FR.Y.0002.000000T0000Z-120429T1200Z/ /O.CON.KOKX.FZ.A.0006.120430T0500Z-120430T1200Z/ WESTERN PASSAIC-ROCKLAND-NORTHERN WESTCHESTER- 802 AM EDT SUN APR 29 2012 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH MONDAY MORNING... ...FROST ADVISORY HAS EXPIRED... * LOCATIONS...PORTIONS OF THE LOWER HUDSON VALLEY AND NORTHEAST NEW JERSEY. * HAZARDS...FREEZING TEMPERATURES EXPECTED TONIGHT. * TEMPERATURES...IN THE MID 40S. * TIMING...1 AM AND 8 AM MONDAY. * IMPACTS...ANY OUTDOOR...SENSITIVE VEGETATION MAY SUFFER DAMAGE IF NOT PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS BELOW FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ CTZ009>012-NJZ004-103-105-107-NYZ079-081-292000- /O.CON.KOKX.FZ.A.0006.120430T0500Z-120430T1200Z/ SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX- SOUTHERN NEW LONDON-EASTERN PASSAIC-WESTERN BERGEN-WESTERN ESSEX- WESTERN UNION-NORTHEASTERN SUFFOLK-SOUTHEASTERN SUFFOLK- 802 AM EDT SUN APR 29 2012 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH MONDAY MORNING... * LOCATIONS...COASTAL CONNECTICUT...EASTERN LONG ISLAND AND PORTIONS OF NORTHEAST NEW JERSEY. * HAZARDS...FREEZING TEMPERATURES. * TEMPERATURES...IN THE MID 30S. * TIMING...1 AM TO 8 AM MONDAY. * IMPACTS...ANY OUTDOOR...SENSITIVE VEGETATION MAY SUFFER DAMAGE IF NOT PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS BELOW FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this freeze warning went out at Apr 28, 1:44 PM EDT, 1 hour 31 minutes earlier.
Area forecast discussion, Apr 28, 1:44 PM EDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
144 PM EDT SAT APR 28 2012
.SYNOPSIS...
HIGH PRESSURE WILL BUILD IN FROM CENTRAL CANADA THROUGH EARLY NEXT
WEEK AS DEEP LOW PRESSURE OVER THE CANADIAN MARITIMES DEPARTS. A
WEAK LOW WILL PASS SOUTH OF LONG ISLAND TONIGHT. ANOTHER AREA OF
LOW PRESSURE WILL MOVE ACROSS THE AREA ON TUESDAY WITH AN
UNSETTLED WEATHER PATTERN THROUGH THE REMAINDER OF THE WEEK AS A
SERIES OF FRONTS AND LOWS MOVE THROUGH.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
MID AND HIGH CLOUDS ARE ON THE INCREASE. CHILLY AIRMASS IN
PLACE...BUT DUE TO STRONGER LATE APRIL SUN...TEMPS WILL WARM
THROUGH THE 50S...APPROACHING 60 IN A FEW SPOTS. HOWEVER THESE
EXPECTED HIGH TEMPERATURES ARE STILL BELOW NORMAL HIGHS IN MID AND
UPPER 60S.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY/...
SHORTWAVE ENERGY ASSOCIATED WITH CLOSED LOW OVER THE NORTHERN
PLAINS BREAKS OFF AND MERGES WITH THE LARGE VORTEX OVER THE
CANADIAN MARITIMES. S/W MOVES ACROSS TONIGHT WITH RRQ OF
100 KT H3 JET TO WORK WITH. SFC LOW DEVELOPS ALONG THE MID
ATLANTIC COAST THIS EVE...BUT ENOUGH MOISTURE APPEARS TO BE
PRESENT FOR SOUTHERN ZONES TO BE GRAZED BY THE NORTHERN EDGE OF
THE PRECIP SHIELD. VERY LIGHT RAINFALL AMOUNTS EXPECTED.
CLOUD COVER EXPECTED TO DIMINISH FROM NW TO SE AFTER MIDNIGHT.
THIS IN COMBINATION WITH LIGHT WINDS WILL SET THE STAGE FOR
ANOTHER NIGHT OF FREEZING TEMPERATURES ACROSS INTERIOR ZONES. HAVE
ISSUES A FREEZE WATCH AS A RESULT. SINCE CLOUDS WILL HOLD ON A
BIT LONGER TO THE S...CONFIDENCE OF REACHING FREEZING IS
LOWER...BUT THE POTENTIAL IS ALSO PRESENT IN EASTERN SUFFOLK
COUNTY. WILL HIGHLIGHT THIS IN THE HWO FOR NOW AND DAY SHIFT CAN
LOOK AT ANOTHER ROUND OF DATA TO FINALIZE.
VORTEX FINALLY SLIDES EAST OF NEW ENGLAND SUN NIGHT WITH RIDGING
BUILDING IN AT THE SFC AND ALOFT THROUGH MON. FREEZING CONDITIONS
WILL ALSO BE A CONCERN SUN NIGHT WITH EXCELLENT RADIATIONAL
COOLING EXPECTED. WILL INCLUDE THIS IN THE HWO AS WELL.
HIGHS WILL GRADUALLY INCREASE EACH SUCCESSIVE DAY WITH NEAR NORMAL
TEMPS EXPECTED ON MON.
&&
.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
TRENDS AND CONSISTENCY AMONGST MODEL GUIDANCE GIVING HIGHER
CONFIDENCE IN LOW PRES MOVING ACROSS THE AREA ON TUE. HAVE
INCREASED POPS TO HIGH CHC AS A RESULT. HIGH UNCERTAINTY REMAINS
FOR THE REMAINDER OF THE WEEK WITH A SERIES OF FRONTS AND LOW
PRESSURE SYSTEMS TRAVERSING THE REGION. VERY FEW CHANGES MADE TO
FORECAST BEYOND TUE.
TEMPS ARE EXPECTED TO BE NEAR SEASONABLE LEVELS DURING THE EXTENDED
PERIOD.
&&
.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
HIGH PRES BUILDS INTO THE NORTHEAST AS WEAK LOW PRES PASSES SOUTH OF
THE AREA.
VFR THROUGH THE TAF PERIOD. BKN MID-DECK BUILDS INTO THE REGION LATE
TONIGHT AS THE LOW MOVES THROUGH THE MID-ATLANTIC AREA...THEN SKIES
CLEAR OUT LATE IN THE OVERNIGHT PERIOD.
WINDS BACKING TO MORE OF A WESTERLY FLOW...WITH A SW FLOW AT SOME
COASTAL TERMINALS DUE TO SEA BREEZE EFFECTS. WINDS GENERALLY 10-15
KT WITH OCNL GUSTS 20-25 KT.
WINDS VEER TO THE NW THIS EVENING BEHIND THE LOW. WINDS DIMINISH TO
5-10 KT THROUGH SUNDAY MORNING. NW WINDS THEN INCREASE TO AROUND 15
KT WITH 18-23 KT GUSTS BY SUNDAY AFTERNOON.
OUTLOOK FOR 18Z SUNDAY THROUGH THURSDAY...
.SUNDAY AFTERNOON...VFR. NW WINDS AROUND 15 KT WITH 20-25 KT GUSTS.
.SUNDAY NIGHT...VFR WITH DIMINISHING WINDS.
.MONDAY-MONDAY NIGHT...VFR WITH INCREASING SOUTHERLY FLOW. DURING
THE DAY.
.TUESDAY-THURSDAY...MVFR CONDS POSSIBLE IN SCT SHOWERS.
&&
.MARINE...
WINDS REMAIN BELOW SCA THRESHOLDS THROUGH THIS AFTERNOON AND
TONIGHT. SEAS CONTINUE TO SUBSIDE OVER THE OPEN OCEAN WATERS.
MARGINAL SCA WIND GUSTS ARE POSSIBLE SUNDAY AFTERNOON INTO SUNDAY
EVENING...MAINLY NEARSHORE WITH SHOT OF CAA IN WAKE OF DEPARTING
LOW WELL SOUTH OF THE AREA.
THEREAFTER...SUB-ADVSY CONDS THROUGH TUE AS HIGH PRES BUILDS INTO THE
REGION. SEAS ON THE OCEAN MAY BUILD TO SCA LEVELS TUESDAY NIGHT WITH
AN INCREASING SOUTH FLOW. THEN FALL BACK BELOW SCA LEVELS FOR
MIDWEEK.
&&
.HYDROLOGY...
A FEW HUNDREDTHS OF AN INCH OF PCPN ARE EXPECTED TONIGHT ACROSS
SRN AREAS. SEVERAL PERIODS OF RAINFALL ARE POSSIBLE NEXT
WEEK...HOWEVER NO HYDRO PROBLEMS ARE EXPECTED.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...FREEZE WATCH FROM LATE TONIGHT THROUGH SUNDAY MORNING FOR
CTZ005>008.
NY...FREEZE WATCH FROM LATE TONIGHT THROUGH SUNDAY MORNING FOR
NYZ067>070.
NJ...FREEZE WATCH FROM LATE TONIGHT THROUGH SUNDAY MORNING FOR
NJZ002.
MARINE...NONE.
&&
SYNOPSIS...
NEAR TERM...
SHORT TERM...
LONG TERM...
AVIATION...MPS
MARINE...
HYDROLOGY...Hazardous weather outlook, Apr 28, 9:25 AM EDT, 5 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE NEW YORK NY 925 AM EDT SAT APR 28 2012 CTZ009>012-NJZ004-103-105-107-NYZ079-081-291300- SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX- SOUTHERN NEW LONDON-EASTERN PASSAIC-WESTERN BERGEN-WESTERN ESSEX- WESTERN UNION-NORTHEASTERN SUFFOLK-SOUTHEASTERN SUFFOLK- 925 AM EDT SAT APR 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT. FREEZING TEMPERATURES ARE POSSIBLE TONIGHT...HOWEVER CONFIDENCE OF WIDESPREAD OCCURRENCE IS CURRENTLY LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. FREEZING TEMPERATURES ARE POSSIBLE AGAIN SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. CTZ005>008-NJZ002-NYZ067>070-291300- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-WESTERN PASSAIC-ORANGE-PUTNAM-ROCKLAND- NORTHERN WESTCHESTER- 925 AM EDT SAT APR 28 2012 ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. NJZ006-104-106-108-NYZ071>075-078-080-176>179-291300- HUDSON-EASTERN BERGEN-EASTERN ESSEX-EASTERN UNION- SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX- RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK- SOUTHWESTERN SUFFOLK-NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS- SOUTHERN NASSAU- 925 AM EDT SAT APR 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ330-335-338-340-345-350-353-355-291300- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 925 AM EDT SAT APR 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA.
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 3:51 AM EDT | Freeze Watch | OKX | Greater Bridgeport Planning Region, Lower Connecticut River Valley Planning Region, Naugatuck Valley Planning Region, Southeastern Connecticut Planning Region | 11 hr |
| Apr 28, 3:15 PM EDT | Frost Advisory | OKX | Rockland, Westchester | 17 hr |
Nearby
Freeze Warnings in Connecticut, 2012Freeze Warnings in New York, 2012Every freeze warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.